RAMS logo
Introduction | Species lists | Search taxa | Taxon tree | Literature | Distributions | Statistics | Editors | Match taxa | Webservice | Log in

RAMS source details

Alvarez, B.; Hooper, J.N.A. (2002). Family Axinellidae Carter, 1875. Pp. 724-747. In: Hooper, J.N.A. & Van Soest, R.W.M. (ed.) Systema Porifera. A guide to the classification of sponges. Kluwer Academic/ Plenum, NY. 1708 + xlviii. ISBN 0-306-47260-0 (printed version).
9046
Alvarez, B.; Hooper, J.N.A.
2002
Family Axinellidae Carter, 1875. Pp. 724-747. <em>In:</em> Hooper, J.N.A. & Van Soest, R.W.M. (ed.) <em>Systema Porifera. A guide to the classification of sponges</em>. Kluwer Academic/ Plenum, NY. 1708 + xlviii.
ISBN 0-306-47260-0 (printed version)
Publication
The PDF supplied here is a proof - NOT the definitive printed text - of a chapter of the Systema Porifera
Available for editors  PDF available
Systematics, Taxonomy
RIS (EndNote, Reference Manager, ProCite, RefWorks)
BibTex (BibDesk, LaTeX)
Date
action
by
2013-01-12 18:30:12Z
created
db_admin
2018-02-19 08:22:14Z
changed
2021-04-18 12:09:23Z
changed
2021-04-19 05:23:36Z
changed

Axinella Schmidt, 1862 (basis of record)
Axinellidae Carter, 1875 (basis of record)
Phakellia Bowerbank, 1862 (basis of record)

Website and databases developed and hosted by VLIZ · Page generated 2024-04-24 GMT · contact: Anton Van de Putte